Singularities of dimensionality type 1



Downloads per month over past year

Castellanos Peñuela, Julio Antonio (2010) Singularities of dimensionality type 1. Journal of Pure and Applied Algebra, 214 (1). pp. 15-27. ISSN 0022-4049

[thumbnail of Castellanos01elsevier.pdf] PDF
Restringido a Repository staff only


Official URL:


We study the equisingularity of singularities of dimensionality type 1 (following Zariski’s terminology) for varieties that are not necessarily hypersurfaces. We view each variety as a family of space curves, some of them being nonreduced, and we characterize the simultaneous resolution of the family by means of some invariants of the curves of the family. The results can be applied for the study of the equisingularity theory supported on the stratification by simultaneous resolvability of singularities

Item Type:Article
Uncontrolled Keywords:14 H10; 14 H20; 14 H50
Subjects:Sciences > Mathematics > Algebra
ID Code:20511
Deposited On:20 Mar 2013 11:12
Last Modified:09 Aug 2018 08:39

Origin of downloads

Repository Staff Only: item control page